# SDR UALA2012081704590

- Difficulty date: August 17, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 89,959 hours, 14,321 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: 2191
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED RIGHT TILLER TO TAXI,  PULLS LEFT.  TROUBLESHOT PER FIM 32-51-00.  REPLACED NR 6 BRAKE PER AMM.
